# SDR ASAA2014031207175

- Difficulty date: March 12, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 12,707 hours, 3,737 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010201
- Part serial: 003827
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 24,899 hours, 8,794 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O MCDU WENT BLANK ON POWER TRANSFER TO ENGINE GENERATORS.  ACFT GROUNDED.  RESET POWER, SYS RESET IAW AMM 34-61-0034-61-01-000-802 & MM 34-61-01-400-802 - OPS NORMAL.  IAW MM 34-61-00-750-802, VERIFIED MCDU OPS SOFTWARE 3463-SMI-001-02 INSTALLED.
